# SDR R61A2020092600647

- Difficulty date: September 10, 2020
- Submitted: September 26, 2020
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 31,706 hours, 19,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17085163001
- Condition: Corroded
- Location: Frames 85-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS OUT OF SERVICE FOR HEAVY CHECK STRINGER 28R AT FR 88 CORRODED.  REPAIRED STRINGER SECTION, IAW ETD 2020-170-027257.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.  MAJOR REPAIR.
